# SDR CA110909011

- Difficulty date: August 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 12,564 hours
- Engine: Lyc T5317A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 117024093116085
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: R

## Discrepancy

(CAN) ACFT LEVELED OFF AFTER CLIMB, A BANG WAS HEARD THEN ACFT YAWED, ROTOR LOW HORN AND LIGHT SOUNDED.  ENGINE FAILURE WAS CONFIRMED- N1 WAS AT 25 PERCENT AND TORQUE WAS READING 0.  ACFT AUTOROTATED TO GROUND.  FUEL CELLS AND AIRFRAME FILTER ON BOARD INSPECTED FOR CONTAMINATION AND WATER. NO DEFECTS NOTED.  RT FUEL BOWSER CHECKED FOR FUEL CONTAMINATION.  NO DEFECTS NOTED. ENGINE CRANKED OVER NO DEFECTS FOUND.  ATTEMPTED ENGINE START RESULTED IN HUNG START AT 25 PERCENT N1.  ENGINE START ABORTED.  BOTH FUEL CONTROL AND GOVENOR R & R WITH SERVICEABLE.  ENGINE STARTED WITH NO DEFECTS FOUND. BOTH FUEL CONTROL AND GOVENOR SENT OUT FOR INSPECTION.  RESULTS TO BE ADDED TO SDR WHEN RECEIVED.
